# SDR DALA2025032002090

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 96,309 hours, 18,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FOR ROWS 50-52AB ARE INOPERATIVE. MAINTENANCE FOUND A CONNECTOR AT 52AB TO BE DISCONNECTED. THE WIRES WERE RECONNECTED AND THE OPERATIONAL CHECK WAS GOOD IAW B767-400 AMM 33-51. (LP #6661750)
